Global existence of solutions for a system of nonlinear damped wave equations

Takayoshi Ogawa, Hiroshi Takeda

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We consider the Cauchy problem of the semilinear damped wave system {equation presented} We show the existence of a global-in-time solution for a small initial data under a sharp condition on the nonlinear exponents, which is a natural extension of the results for the single nonlinear damped wave equations ([28], [30]). The proof is based on Lp- Lq type estimates of the fundamental solutions of the linear damped wave equations ([9]) and systematic choice of the function scale to adjust the nonlinear growth order.

Original languageEnglish
Pages (from-to)635-657
Number of pages23
JournalDifferential and Integral Equations
Volume23
Issue number7-8
Publication statusPublished - 2010 Jul 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Global existence of solutions for a system of nonlinear damped wave equations'. Together they form a unique fingerprint.

Cite this